Translator Disclaimer
march 2016 Arithmetical pseudo-valuations associated to Dubrovin valuation rings and prime divisors of bounded Krull orders
Freddy Van Oystaeyen, Nikolaas Verhulst
Bull. Belg. Math. Soc. Simon Stevin 23(1): 115-131 (march 2016). DOI: 10.36045/bbms/1457560858

Abstract

We look at value functions of primes in simple Artinian rings and associate arithmetical pseudo-valuations to Dubrovin valuation rings which, in the Noetherian case, are $\mathbb{Z}$-valued. This allows a divisor theory for bounded Krull orders.

Citation

Download Citation

Freddy Van Oystaeyen. Nikolaas Verhulst. "Arithmetical pseudo-valuations associated to Dubrovin valuation rings and prime divisors of bounded Krull orders." Bull. Belg. Math. Soc. Simon Stevin 23 (1) 115 - 131, march 2016. https://doi.org/10.36045/bbms/1457560858

Information

Published: march 2016
First available in Project Euclid: 9 March 2016

zbMATH: 1342.16013
MathSciNet: MR3471983
Digital Object Identifier: 10.36045/bbms/1457560858

Subjects:
Primary: 16H99, 16P20, 16W60

Rights: Copyright © 2016 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.23 • No. 1 • march 2016
Back to Top